# SDR 96FDEA01471

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0369 AND 023, CORROSION (C53-224-01) AROUND FASTENER HOLE ON UNDERSIDE OF FLOOR BEAM TOP CHORD BS 380 LBL 25 WL 208, OUT OF LIMITS.  *S/D*  REMOVED DAMAGED AREA AROUND FASTENER HOLE ON UNDERSIDE OF FLOOR BEAM TOP CHORD AT BS 380 LBL 25 WL 208.  REPAIRED PER FED EX SRM 53-10-8.
